MAUDE Adverse Event Report: MICROVENTION, INC. AZUR 18 PERIPHERAL V-TRAK SYSTEM; EMBOLIZATION COIL

MICROVENTION, INC. AZUR 18 PERIPHERAL V-TRAK SYSTEM; EMBOLIZATION COIL
Model Number 45-480305
Medical Device Problem Codes Detachment Of Device Component (1104); Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The device will not be returned for evaluation; therefore, a product analysis will not be performed.The root cause cannot be determined.
 
Event or Problem Description
It was reported that during positioning of an embolization coil, the coil did not detach.The physician was unable to re-introduce the coil into the sheath to remove it from the artery.As a result, the coil was "forcefully" detached.The procedure was aborted.There was no reported intervention or patient injury.The patient was reported to be doing well.

Brand Name
AZUR 18 PERIPHERAL V-TRAK SYSTEM
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key7401668
Report Number2032493-2018-00063
Device Sequence Number10907927
Product Code HCG
UDI-Device Identifier00810170017872
UDI-Public(01)00810170017872(11)160311(17)210311(10)160311LC2
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090168
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/11/2021
Device Model Number45-480305
Device Catalogue Number45-480305
Device Lot Number160311LC2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2018
Initial Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR